# SDR 96FDEA00179

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189915
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR UNSAFE RED LIGHT ON AFTER GEAR RETRACTION.  RECYCLED GEAR, LIGHT REMAINED ON WITH DOOR LIGHT OUT.  INSTALLED RT MAIN GEAR UPLOCK SENSOR PER MM 32-61-81, OPS CHECK NORMAL.  REPLACED LANDING GEAR ACCESSORY UNIT, MODULE TESTED NORMAL PER 32-09-121.
